# SDR DXTA200400328

- Difficulty date: June 25, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S13771
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT & TRANSITION TO LEVEL FLIGHT, PILOT HEARD A CLUNK & FELT THIS IN THE FLOOR.  THE F/O SAW A RED UNLOCK LIGHT & A GREEN NOSE GEAR LIGHT FLASH ON THEN OFF.  THERE WAS NO AMBER OR RED AIRSPEED INDICATIONS, AIRCRAFT AT 340 KTS, HYDRAULICS NORMAL, LANDING UNEVENTFUL, POST FLIGHT INSPECTION OK.
